# SDR USAA040977

- Difficulty date: November 17, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N518AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23704
- Engine: Cfmint CFM563B2
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26601180
- Condition: Cracked
- Location: L/E Slat
- Part time: 49,476 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q5 - NR 6 SLAT SKIN, .1250 TO 4 INCH CRACKS- NUMEROUS; LOWER SURFACE AFT ROW RIVETS - NUMEROUS AREAS ENTIRE LENGTH.  REMOVED DAMAGE, INSTALLED DOUBLER IAW SRM 57-43-01, FIG 206.
